# SDR AALA20100822JFK01

- Difficulty date: August 22, 2010
- Submitted: December 22, 2010
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 59,709 hours, 20,604 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT BOS-MIA - FLIGHT ATTENDANTS REPORTED SMOKE COMING FROM INSIDE FIRST CLASS GALLEY OVEN.  EMERGENCY DECLARED FLIGHT DIVERTED JFK LANDED WITHOUT INCIDENT.  FOUND FOOD BURNED ON HEATING ELEMENT OF OVEN CAUSING SMOKE.  REPLACED OVEN.  SYSTEM GROUND CHECK NORMAL OPERATION.
